Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator
Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 284-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_2_a5,
author = {V. A. Il'in and I. Jo},
title = {Inequalities of {Bessel} and {Hausdorff{\textendash}Young{\textendash}Riesz} type for functions from a class of functions that are radial in a system of eigenfunctions of the {Laplace} operator},
journal = {Doklady Akademii Nauk},
pages = {284--288},
year = {1986},
volume = {291},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a5/}
}
TY - JOUR AU - V. A. Il'in AU - I. Jo TI - Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator JO - Doklady Akademii Nauk PY - 1986 SP - 284 EP - 288 VL - 291 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a5/ LA - ru ID - DAN_1986_291_2_a5 ER -
%0 Journal Article %A V. A. Il'in %A I. Jo %T Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator %J Doklady Akademii Nauk %D 1986 %P 284-288 %V 291 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a5/ %G ru %F DAN_1986_291_2_a5
V. A. Il'in; I. Jo. Inequalities of Bessel and Hausdorff–Young–Riesz type for functions from a class of functions that are radial in a system of eigenfunctions of the Laplace operator. Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 284-288. http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a5/